MathSciNet Relay Station
MathSciNet bibliographic data
MR254862 (40 #8069) 57.20
Walters, Peter Anosov diffeomorphisms are topologically stable. Topology 9 1970 71–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement